MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MECTACER BIOLOX DELTA CERAMIC BALL HEAD 12/14 Ø 32 SIZE L; HIP BALL HEAD

MEDACTA INTERNATIONAL SA MECTACER BIOLOX DELTA CERAMIC BALL HEAD 12/14 Ø 32 SIZE L; HIP BALL HEAD
Catalog Number 01.29.206
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 02/12/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 16 february 2024: lot 2118295: (b)(4) manufactured and released on 22-march-2022.Expiration date: 2027-03-06.No anomalies found related to the problem.To date, (b)(4) of the same lot have been sold without any similar reported event during the period of review.Additional implant involved, batch review performed on 16 february 2024: liner: mpact 01.32.3241hct flat pe hc liner ø32/d (b)(6) lot 2314985: (b)(4) manufactured and released on 02-aug-2023.Expiration date: 2028-07-16.No anomalies found related to the problem.To date, (b)(4) of the same lot have been sold without any similar reported event during the period of review.
 
Event or Problem Description
At 5 days after the primary, the patient came in reporting pain due to a dislocation of the head from the liner.The surgeon revised the head and liner.The surgery was completed successfully.

Brand Name
MECTACER BIOLOX DELTA CERAMIC BALL HEAD 12/14 Ø 32 SIZE L
Common Device Name
HIP BALL HEAD
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key18854232
Report Number3005180920-2024-00095
Device Sequence Number16970677
Product Code LZO
UDI-Device Identifier07630030809170
UDI-Public07630030809170
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K112115
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number01.29.206
Device Lot Number2118295
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2024
Initial Report FDA Received Date03/07/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/22/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale